# SDR SWIA2023072101

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 45,364 hours, 37,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1176225 : EXT AIR START PANEL DOOR DISCOVERED OPEN ON TAXI IN, SEE EAML 1175774.TWO (2) DENTS (1.20" L X 1.00" W X 0.0375" DEEP & 2.10" L X 1.70" W X 0.0725" DEEP) TO LOWER FUSELAGE SKIN (DWG 601R35005, AL ALLOY CLAD 2024-T42, 0.036"+/-0.002" THK, REF) BETWEEN FS640.00 - 654.50 & STR 20L - 21L. - DAMAGED (BENT, CRACKED AND MANGLED) GROUND AIR SUPPLY DOOR LOCATED FS640.00- 654.50 & STR 17L - 19L. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-3387 WILL BE REQUIRED.THIS IS CURRENTLY A WORK IN PROGRESS
